Open Access

Dynamical systems of conflict in terms of structural measures


Abstract

We investigate the dynamical systems modeling conflict processes between a pair of opponents. We assume that opponents are given on a common space by distributions (probability measures) having the similar or self-similar structure. Our main result states the existence of the controlled conflict in which one of the opponents occupies almost whole conflicting space. Besides, we compare conflicting effects stipulated by the rough structural approximation under controlled redistributions of starting measures.

Key words: Dynamical system of conflict, probability measure, self-similar measure, similar structure measure, fixed point, equilibrium state, Hahn-Jordan decomposition, rough structural approximation, controlled redistribution.


Full Text





Article Information

TitleDynamical systems of conflict in terms of structural measures
SourceMethods Funct. Anal. Topology, Vol. 22 (2016), no. 1, 81-93
MathSciNet MR3522864
zbMATH 06630285
MilestonesReceived 28/04/2015; Revised 19/06/2015
CopyrightThe Author(s) 2016 (CC BY-SA)

Authors Information

Volodymyr Koshmanenko
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka, Kyiv, 01601, Ukraine

Inga Verygina
National Technical University of Ukraine ”Kyiv Polytechnic Institute”, 37 Prospect Peremogy, Kyiv, 03056, Ukraine


Citation Example

Volodymyr Koshmanenko and Inga Verygina, Dynamical systems of conflict in terms of structural measures, Methods Funct. Anal. Topology 22 (2016), no. 1, 81-93.


BibTex

@article {MFAT843,
    AUTHOR = {Koshmanenko, Volodymyr and Verygina, Inga},
     TITLE = {Dynamical systems of conflict in terms of
structural measures},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {22},
      YEAR = {2016},
    NUMBER = {1},
     PAGES = {81-93},
      ISSN = {1029-3531},
  MRNUMBER = {MR3522864},
 ZBLNUMBER = {06630285},
       URL = {http://mfat.imath.kiev.ua/article/?id=843},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


References

  1. Sergio Albeverio, Maksym Bodnarchuk, and Volodymyr Koshmanenko, Dynamics of discrete conflict interactions between non-annihilating opponents, Methods Funct. Anal. Topology 11 (2005), no. 4, 309-319.  MathSciNet MFAT Article
  2. S. Albeverio, V. Koshmanenko, and I. Samoilenko, The conflict interaction between two complex systems: cyclic migration, J. Interdiscip. Math. 11 (2008), no. 2, 163-185.  MathSciNet CrossRef
  3. Yu. M. Berezansky, Z. G. Sheftel, G. F. Us, Functional Analysis, Vols. 1, 2, Birkhauser Verlag, Basel-Boston-Berlin, 1996; 3rd ed., Institute of Mathematics NAS of Ukraine, Kyiv, 2010. (Russian edition: Vyshcha Shkola, Kiev, 1990)
  4. M. V. Bodnarchuk, V. D. Koshmanenko, and N. V. Kharchenko, Properties of the limit states of a conflict dynamical system, Nelinijni Koliv. 7 (2004), no. 4, 446-461.  MathSciNet CrossRef
  5. M. V. Bondarchuk, V. D. Koshmanenko, and I. V. Samoilenko, The dynamics of conflict interaction between systems with internal structure, Nelinijni Koliv. 9 (2006), no. 4, 435-450.  MathSciNet CrossRef
  6. A. Chikrii, Conflict-controlled processes, Mathematics and its Applications, vol. 405, Kluwer Academic Publishers Group, Dordrecht, 1997.  MathSciNet CrossRef
  7. P. T. Coleman, R. Vallacher, A. Nowak, L. Bui-Wrzosinska, Interactable conflict as an attractor: Presenting a dynamical model of conflict, escalation, and interactability, American Behavioral Scientist 50 (2007), no. 11, 1454-1475.
  8. Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York, 1958.  MathSciNet
  9. Joshua M. Epstein, Nonlinear dynamics, mathematical biology, and social science, Santa Fe Institute Studies in the Sciences of Complexity. Lecture Notes, IV, Addison-Wesley Publishing Company, Advanced Book Program, Reading, MA, 1997.  MathSciNet
  10. M. H. G. Hoffmann, Power and Limits of Dynamical Systems Theory in Conflict Analysis, IACM Meetings Paper, 2007.
  11. T. Karataieva and V. Koshmanenko, Origination of the singular continuous spectrum in the conflict dynamical systems, Methods Funct. Anal. Topology 15 (2009), no. 1, 15-30.  MathSciNet MFAT Article
  12. V. D. Koshmanenko, A theorem on conflict for a pair of stochastic vectors, Ukrain. Mat. Zh. 55 (2003), no. 4, 555-560.  MathSciNet CrossRef
  13. Volodymyr Koshmanenko, Theorem of conflicts for a pair of probability measures, Math. Methods Oper. Res. 59 (2004), no. 2, 303-313.  MathSciNet CrossRef
  14. V. Koshmanenko and N. Kharchenko, Spectral properties of image probability measures after conflict interactions, Theory Stoch. Process. 10 (2004), no. 3-4, 74-81.  MathSciNet
  15. V. D. Koshmanenko and N. V. Kharchenko, Invariant points of a dynamical system of conflict in the space of piecewise uniformly distributed measures, Ukrain. Mat. Zh. 56 (2004), no. 7, 927-938.  MathSciNet CrossRef
  16. Volodymyr Koshmanenko and Igor Samoilenko, The conflict triad dynamical system, Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 7, 2917-2935.  MathSciNet CrossRef
  17. V. D. Koshmanenko, Reconstruction of the spectral type of limit distributions in dynamical conflict systems, Ukrain. Mat. Zh. 59 (2007), no. 6, 771-797.  MathSciNet CrossRef
  18. Volodymyr Koshmanenko, Existence theorems of the $\omega$-limit states for conflict dynamical systems, Methods Funct. Anal. Topology 20 (2014), no. 4, 379-390.  MathSciNet MFAT Article
  19. V. D. Koshmanenko, S. M. Petrenko, Hahn-Jordan decomposition as an equilibrium state of the conflict system, Ukrain. Mat. Zh. 68 (2016), no. 1. (Ukrainian)
  20. Volodymyr Koshmanenko, The infinite direct products of probability measures and structural similarity, Methods Funct. Anal. Topology 17 (2011), no. 1, 20-28.  MathSciNet MFAT Article
  21. J. D. Murray, Mathematical biology. I, Interdisciplinary Applied Mathematics, vol. 17, Springer-Verlag, New York, 2002.  MathSciNet
  22. A. N. Sharkovskii, Yu. L. Maistrenko, and E. Yu. Romanenko, Raznostnye uravneniya i ikh prilozheniya, ``Naukova Dumka'', Kiev, 1986.  MathSciNet
  23. G. E. Silov and B. L. Gurevic, Integral, mera i proizvodnaya, Izdat. ``Nauka'', Moscow, 1964.  MathSciNet


All Issues